MAUDE Adverse Event Report: TUSKER MEDICAL INC. TULA KIT- BILATERAL (NST007069); TYMPANOSTOMY TUBE DELIVERY PRODUCT WITH DRUG

TUSKER MEDICAL INC. TULA KIT- BILATERAL (NST007069); TYMPANOSTOMY TUBE DELIVERY PRODUCT WITH DRUG
Catalog Number 72290090
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Mental, Emotional or Behavioural Problem (4430)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: internal complaint reference number: (b)(4).H3, h6: this complaint was opened by smith+nephew to document a patient complication reported that includes reference to the use of a smith+nephew product without evidence about a specific product problem.The reported complication relates to known inherent procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to confirm a relationship between the reported event and the device or identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
 
Event or Problem Description
It was reported that during a tympanostomy, when the tula kit bilateral was opened, the surgeon made the clinical determination that the patient was not a good fit for the procedure due to patient temperament, thus, the procedure was aborted and re-schedule for the or.No further complications were reported.

Brand Name
TULA KIT- BILATERAL (NST007069)
Common Device Name
TYMPANOSTOMY TUBE DELIVERY PRODUCT WITH DRUG
Manufacturer (Section D)
TUSKER MEDICAL INC.
155 jefferson drive
menlo park CA 94025
Manufacturer (Section G)
TUSKER MEDICAL INC.
155 jefferson drive
menlo park CA 94025
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key20301406
Report Number3012130335-2024-00006
Device Sequence Number15350479
Product Code QJA
UDI-Device Identifier00885556817674
UDI-Public885556817674
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P190016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/18/2025
Device Catalogue Number72290090
Device Lot NumberTUG17241
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Initial Report FDA Received Date09/25/2024
Date Device Manufactured04/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age12 MO
Patient SexFemale